Alert archive / Kansas / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 14, NWS Wichita, KS

April 2, 2015Barton County, Kansas

NWS Wichita, KS issued this severe thunderstorm warning at Apr 2, 2015, 10:25 PM CDT for Barton County, Kansas. It was in force for 50 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 2, 2015, 10:25 PM CDT (03:25 UTC)
Expired
Apr 2, 2015, 11:15 PM CDT
In force
50 min
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Hail
1.0 in
Wind
70.0 mph

County Barton County, KS

The radar

The Dodge City radar (KDDC), 133 km from the middle of the area, began a volume at 03:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 2, 11:02 PM CDTHAIL 0.88Pawnee Rock, KS
Apr 2, 11:12 PM CDTHAIL 1Great Bend, KSTRAINED SPOTTER REPORTS QUARTER SIZE HAIL FALLING IN GREAT BEND ON THE EAST SIDE OF TOWN WHICH WAS PILING UP LIKE SNOW.
Apr 2, 11:15 PM CDTHAIL 0.88Great Bend, KS
Apr 2, 11:20 PM CDTTSTM WND DMG3 S Ellinwood, KSLAW ENFORCEMENT REPORTED SEVERAL POWER POLES SNAPPED IN HALF AND POWER LINES DOWN ACROSS SOUTHEAST BARTON COUNTY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 47 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 2, 9:14 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 3.4 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2015-04-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2015-04-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 85 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2130 m above ground
0-6 km bulk shear
80 kt
0-1 km storm-relative helicity
85 m²/s²
0-3 km storm-relative helicity
285 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

065 
WUUS53 KICT 030325
SVRICT
KSC009-030415-
/O.NEW.KICT.SV.W.0014.150403T0325Z-150403T0415Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
1025 PM CDT THU APR 2 2015

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BARTON COUNTY IN CENTRAL KANSAS...

* UNTIL 1115 PM CDT

* AT 1024 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ASH
  VALLEY...MOVING EAST AT 65 MPH.

  HAZARD...QUARTER SIZE HAIL AND 70 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE 
           TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE 
           HOMES...ROOFS AND OUTBUILDINGS. 

* LOCATIONS IMPACTED INCLUDE...
  GREAT BEND...HOISINGTON...ELLINWOOD...CLAFLIN...PAWNEE ROCK...
  ALBERT...OLMITZ...GALATIA...SUSANK...ODIN...GREAT BEND AIRPORT AND
  CHEYENNE BOTTOMS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3869 9903 3869 9849 3827 9848 3826 9848
      3826 9903
TIME...MOT...LOC 0324Z 281DEG 56KT 3825 9924 

HAIL...1.00IN
WIND...70MPH

$$

MCGUIRE
1 follow-up statement
640 
WWUS53 KICT 030406
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1106 PM CDT THU APR 2 2015

KSC009-030415-
/O.CON.KICT.SV.W.0014.000000T0000Z-150403T0415Z/
BARTON KS-
1106 PM CDT THU APR 2 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT
FOR BARTON COUNTY...

AT 1106 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR ELLINWOOD TO 8 MILES NORTH OF IUKA...MOVING EAST
AT 70 MPH.

HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
GREAT BEND...HOISINGTON...ELLINWOOD...CLAFLIN...OLMITZ...GALATIA...
SUSANK...ODIN...GREAT BEND AIRPORT AND CHEYENNE BOTTOMS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3869 9897 3869 9849 3827 9848 3826 9848
      3826 9897
TIME...MOT...LOC 0406Z 276DEG 61KT 3833 9866 3785 9873 

HAIL...1.00IN
WIND...60MPH

$$

MCGUIRE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 2, 5:45 PM CDT, 4 hours 40 minutes earlier.

Area forecast discussion, Apr 2, 5:45 PM CDT, 4 hours 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
545 PM CDT THU APR 2 2015

...UPDATED FOR 00Z AVIATION DISCUSSION...

.SHORT TERM...(THIS EVENING THROUGH SUNDAY)
ISSUED AT 331 PM CDT THU APR 2 2015

MAIN FORECAST CHALLENGE IS CONVECTIVE CHANCES/TRENDS TONIGHT
INTO FRIDAY MORNING. THE QUASI-STATIONARY SURFACE FRONT HAS
NUDGED A BIT NORTHWARD AT MID-AFTERNOON ACROSS SOUTHEAST
KANSAS TO NEAR WINFIELD IN SOUTH CENTRAL KANSAS. DIURNAL
HEATING WILL RESULT IN MLCAPE VALUES AROUND 2000 J/KG IN THE
PRESENCE OF STRONG DEEP LAYER SHEAR BY LATE THIS AFTERNOON.
WHILE THE CAP CONTINUES TO WEAKEN IT MAY NOT BE UNTIL EARLY
EVENING BEFORE CONVECTION INITIATES IN RESPONSE TO INCREASING
LOW LEVEL FLOW AHEAD OF THE APPROACHING UPPER TROF. A PERIOD
OF SEVERE WEATHER IS POSSIBLE THROUGH MID-EVENING FOR AREAS
MAINLY EAST AND SOUTHEAST OF WICHITA. SOME OF THIS CONVECTION
WILL FESTER INTO LATE EVENING...BEFORE ANOTHER ROUND OF
ELEVATED CONVECTION IS EXPECTED TO EMANATE FROM THE HIGH
PLAINS AND MOVE EAST-SOUTHEAST ACROSS CENTRAL KANSAS OVERNIGHT.
THIS ACTIVITY WILL ALSO HAVE THE POTENTIAL FOR MARGINALLY
SEVERE HAIL AND WIND...BEFORE TRACKING INTO SOUTHEAST KANSAS
BY EARLY FRIDAY MORNING.

BRISK NORTH WINDS WILL DRIVE MUCH COOLER AND DRIER AIR ACROSS
THE AREA DURING FRIDAY...WITH THE ASSOCIATED SURFACE HIGH
PRESSURE SETTLING OVER THE CENTRAL PLAINS FRIDAY NIGHT. SOME
PATCHY FROST IS POSSIBLE...THOUGH NO HEADLINES ARE PLANNED
AS WE ARE STILL ABOUT A WEEK OR SO AWAY FROM OUR USUAL AVERAGE
LAST FROST/FREEZE CLIMATOLOGY IN MANY AREAS. MILDER SOUTHERLY
WINDS WILL DEVELOP FOR THE REST OF THE WEEKEND WITH MAXS
CLOSER TO SEASONAL CLIMO.

DARMOFAL

.LONG TERM...(MONDAY THROUGH THURSDAY)
ISSUED AT 331 PM CDT THU APR 2 2015

THE MEDIUM RANGE MODELS CONTINUE TO SHOW A MEAN UPPER TROF
DEVELOPING ACROSS THE WESTERN CONUS THROUGH EARLY NEXT WEEK
WITH AN INCREASINGLY MOIST SOUTHERLY FLOW ACROSS FAR EASTERN
KANSAS. LITTLE CHANGE TO THE GOING FORECAST WILL BE MADE
WITH MODEST PRECIP/CONVECTIVE CHANCES TIED TO THE EVENTUAL
EASTWARD PROGRESSION OF THE UPPER TROF OR PIECES THEREOF IN
THE WEST-SOUTHWEST FLOW ALOFT AND POTENTIAL FOR A COLD FRONT
TO VENTURE INTO THE AREA BY MID-WEEK.

KED

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z FRIDAY EVENING)
ISSUED AT 538 PM CDT THU APR 2 2015

STALLED SURFACE FRONTAL ZONE EXTENDS FROM NORTHWEST OK...ACROSS
SOUTHEAST KS...TO SOUTHERN MO EARLY THIS EVENING. STRONG
INSTABILITY/SHEAR EXISTS ALONG/SOUTH OF THE FRONT AND EXPECTING
SCATTERED SEVERE STORMS TO ERUPT EARLY THIS EVENING IN THIS
REGION. SOME OF THIS ACTIVITY COULD AFFECT THE CNU TERMINAL WITH
HAIL/WINDS. ICT IS JUST NORTH OF THE FRONT AND WILL LEAVE TS
MENTION OUT FOR THIS EVENING AND MONITOR TRENDS. ANOTHER BATCH OF
CONVECTIVE PRECIPITATION IS EXPECTED TO MOVE EAST-SOUTHEAST OUT OF
THE HIGH PLAINS ACROSS KANSAS OVERNIGHT. THIS COULD AFFECT ALL TAF
SITES...BUT HIGHER PROBABILITIES FOR CENTRAL/SOUTHEAST KS.
STRONG/GUSTY NORTHERLY WINDS WILL DEVELOP FROM WEST TO EAST ACROSS
THE FORECAST AREA LATE TONIGHT INTO EARLY FRIDAY MORNING...IN
ASSOCIATION WITH STRONG PRESSURE RISES AND COLD AIR ADVECTION.
STRATUS SEEMS LIKELY ACROSS MOST OF THE AREA FRIDAY MORNING.
EXPECT CLEARING SKIES FROM NORTH TO SOUTH TOWARD MIDDAY INTO
AFTERNOON FRIDAY.

JMC

&&

.FIRE WEATHER...
ISSUED AT 331 PM CDT THU APR 2 2015

INCREASING CHANCES FOR RAIN FROM SHOWERS AND STORMS WILL GIVE
SOME AREAS BENEFICIAL WETTING RAINS TONIGHT INTO EARLY FRIDAY.
BEST CHANCES APPEAR TO BE OVER CENTRAL INTO SOUTHEAST KANSAS.
HOWEVER...THINGS WILL DRY OUT AGAIN OVER THE WEEKEND...WITH
GUSTY SOUTH WINDS HELPING TO ELEVATE THE GRASSLAND FIRE DANGER
INTO THE VERY HIGH CATEGORY...PRIMARILY FROM THE FLINT HILLS
WESTWARD ACROSS CENTRAL KANSAS.

KED

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    46  58  35  66 /  40  40   0   0
HUTCHINSON      42  58  33  67 /  50  40   0   0
NEWTON          43  55  34  65 /  60  50   0   0
ELDORADO        46  58  34  66 /  60  50   0   0
WINFIELD-KWLD   49  59  34  66 /  40  30   0   0
RUSSELL         38  56  33  68 /  70  40   0   0
GREAT BEND      39  57  33  67 /  60  40   0   0
SALINA          41  57  33  68 /  70  50   0   0
MCPHERSON       42  56  33  66 /  70  50   0   0
COFFEYVILLE     51  58  34  64 /  60  40   0   0
CHANUTE         49  57  33  64 /  70  60   0   0
IOLA            48  57  33  64 /  70  60   0   0
PARSONS-KPPF    50  58  34  65 /  70  40   0   0

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Apr 2, 9:43 PM CDT, 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
943 PM CDT THU APR 2 2015

KSZ032-033-047>053-067>072-082-083-091>096-098>100-040245-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
943 PM CDT THU APR 2 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...TONIGHT

CLUSTERS OF STRONG TO SEVERE THUNDERSTORMS WILL MOVE SOUTHEASTWARD
ACROSS THE REGION OVERNIGHT. THE MAIN THREATS WILL BE HAIL UP TO
HALF DOLLAR SIZE AND DAMAGING WIND GUSTS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THERE IS A SLIGHT CHANCE FOR SNOW MIXED WITH RAIN ACROSS
PORTIONS OF CENTRAL KANSAS EARLY FRIDAY MORNING. HOWEVER NO
SNOW ACCUMULATION IS EXPECTED.

A FEW STORMS MAY LINGER ACROSS SOUTHEAST KANSAS ON FRIDAY
MORNING...HOWEVER THEY ARE NOT EXPECTED TO BE STRONG OR SEVERE.

A VERY HIGH FIRE DANGER IS POSSIBLE IN RAIN-FREE AREAS FOR MUCH
OF SOUTH CENTRAL KANSAS AND THE FLINT HILLS ON FRIDAY...DURING
THE MORNING AND EARLY AFTERNOON.

VERY HIGH FIRE DANGER IS EXPECTED OVER THE WEEKEND DURING THE
AFTERNOON HOURS...FROM THE FLINT HILLS WESTWARD ACROSS CENTRAL
KANSAS.

THERE WILL BE SLIGHT CHANCES FOR THUNDERSTORMS FROM LATE SUNDAY
THROUGH TUESDAY NIGHT...MAINLY ALONG AND EAST OF I-135. CHANCES
FOR STORMS WILL INCREASE ACROSS THE ENTIRE AREA BY WEDNESDAY
INTO WEDNESDAY NIGHT. THE RISK FOR ORGANIZED SEVERE WEATHER
APPEARS TO BE RELATIVELY LOW THROUGH EARLY NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTERS MAY BE NEEDED OVERNIGHT IN CENTRAL...SOUTH CENTRAL
AND SOUTHEAST KANSAS.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR
WEBPAGE AT HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP

In the hours before

Local storm report, Apr 2, 7:43 PM CDT, 2 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
743 PM CDT THU APR 02 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0740 PM     FUNNEL CLOUD     1 N LABETTE             37.24N 95.18W
04/02/2015                   LABETTE            KS   STORM CHASER

            STORM CHASERS REPORT FUNNEL CLOUD WHICH IS A QUARTER OF
            THE WAY TO THE GROUND. LOCATION IS APPROXIMATED BASED ON
            CIRCULATION AND REPORTS.

&&

VJP
Local storm report, Apr 2, 7:44 PM CDT, 2 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
744 PM CDT THU APR 02 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0743 PM     TORNADO          1 N LABETTE             37.24N 95.18W
04/02/2015                   LABETTE            KS   STORM CHASER

            STORM CHASER REPORTS TORNADO JUST NORTH OF LABETTE.

&&

VJP
Local storm report, Apr 2, 8:14 PM CDT, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
814 PM CDT THU APR 02 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0810 PM     TORNADO          2 S MOUND VALLEY        37.18N 95.40W
04/02/2015                   LABETTE            KS   TRAINED SPOTTER

            TRAINED SPOTTER REPORTS TORNADO WHICH DAMAGED A SHED
            SOUTH OF MOUND VALLEY.

&&

VJP
Local storm report, Apr 2, 8:33 PM CDT, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
833 PM CDT THU APR 02 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0831 PM     HAIL             OSWEGO                  37.17N 95.11W
04/02/2015  E0.75 INCH       LABETTE            KS   EMERGENCY MNGR

&&

VJP
Local storm report, Apr 2, 9:01 PM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
901 PM CDT THU APR 02 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0838 PM     HAIL             CANEY                   37.01N 95.93W
04/02/2015  E0.75 INCH       MONTGOMERY         KS   FIRE DEPT/RESCUE

            A DELAYED REPORT FROM FIRE DEPARTMENT WAS PEA TO DIME
            SIZE HAIL. TIME IS ESTIMATED FROM RADAR.

&&

VJP
Special weather statement, Apr 2, 9:46 PM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
946 PM CDT THU APR 2 2015

KSZ070-071-030330-
WOODSON KS-GREENWOOD KS-
946 PM CDT THU APR 2 2015

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHWESTERN WOODSON COUNTY IN SOUTHEASTERN KANSAS...
  NORTHEASTERN GREENWOOD COUNTY IN SOUTHEASTERN KANSAS...

* UNTIL 1030 PM CDT

* AT 944 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A STRONG THUNDERSTORM NEAR HAMILTON...OR 9 MILES SOUTHWEST
  OF MADISON...MOVING EAST AT 35 MPH.

HAIL UP TO THE SIZE OF NICKELS WILL BE POSSIBLE WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  YATES CENTER...HAMILTON AND VIRGIL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

&&

LAT...LON 3787 9565 3792 9631 3810 9631 3812 9596
      3804 9596 3804 9564
TIME...MOT...LOC 0244Z 271DEG 29KT 3802 9622

MCGUIRE

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 2, 7:01 PM CDTSevere Thunderstorm WarningICTLabette, Neosho44 min
Apr 2, 7:11 PM CDTTornado WarningICTLabette49 min
Apr 2, 7:34 PM CDTSpecial Weather StatementICTMontgomery26 min
Apr 2, 7:53 PM CDTSevere Thunderstorm WarningICTLabette, Montgomery52 min
Apr 2, 8:05 PM CDTTornado WarningICTLabette40 min
Apr 2, 8:12 PM CDTSevere Thunderstorm WarningICTChautauqua, Montgomery48 min
Apr 2, 9:46 PM CDTSpecial Weather StatementICTWoodson44 min
Apr 2, 10:31 PM CDTSpecial Weather StatementICTAllen44 min
Apr 2, 11:16 PM CDTSevere Thunderstorm WarningICTBarton, Reno, Rice39 min
Apr 2, 11:42 PM CDTSevere Thunderstorm WarningICTHarvey, Kingman, McPherson, Reno, Sedgwick63 min
Apr 2, 11:49 PM CDTSevere Thunderstorm WarningICTMcPherson, Rice41 min
Apr 3, 12:23 AM CDTSevere Thunderstorm WarningICTButler, Cowley48 min
Apr 3, 12:34 AM CDTSevere Thunderstorm WarningICTChase, Harvey, Marion31 min
Apr 3, 12:56 AM CDTSevere Thunderstorm WarningICTChautauqua, Elk, Greenwood, Montgomery, Wilson, Woodson64 min
Apr 3, 1:38 AM CDTSevere Thunderstorm WarningICTMontgomery, Wilson27 min
Apr 3, 1:52 AM CDTSevere Thunderstorm WarningICTAllen, Labette, Neosho38 min
Apr 3, 2:02 AM CDTTornado WarningICTLabette28 min
Apr 3, 2:39 AM CDTWind AdvisoryICTBarton, Butler, Chase, Cowley, Ellsworth, Harper and 11 more8 hr
Apr 3, 3:55 PM CDTRed Flag WarningICTBarton, Ellsworth, Lincoln, McPherson, Reno, Rice and 2 more28 hr

Nearby

Severe Thunderstorm Warnings in Kansas, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.